RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1970, Volume 83(125), Number 2(10), Pages 214–221 (Mi msb3508)  

This article is cited in 2 scientific papers (total in 2 papers)

Certain classes of Abelian groups

V. S. Rokhlina


Abstract: The notions of $\varepsilon$-purity, $\varepsilon$-injectivity, and $\varepsilon$-projectivity are introduced as generalizations of the notions of purity, injectivity, and projectivity in the theory of Abelian groups. The basic result is a description of the $\varepsilon$-purity of the classes of all $\varepsilon$-injective and $\varepsilon$-projective Abelian groups (Propositions 1–6). There is also a description of the classes of $\varepsilon$-divisible and $\varepsilon$-flat Abelian groups.
Bibliography: 7 titles.

Full text: PDF file (874 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1970, 12:2, 213–220

Bibliographic databases:

UDC: 519.443
MSC: 20K01, 20K27, 20C25, 20K15, 18G05, 18E20
Received: 18.12.1969

Citation: V. S. Rokhlina, “Certain classes of Abelian groups”, Mat. Sb. (N.S.), 83(125):2(10) (1970), 214–221; Math. USSR-Sb., 12:2 (1970), 213–220

Citation in format AMSBIB
\Bibitem{Rok70}
\by V.~S.~Rokhlina
\paper Certain classes of Abelian groups
\jour Mat. Sb. (N.S.)
\yr 1970
\vol 83(125)
\issue 2(10)
\pages 214--221
\mathnet{http://mi.mathnet.ru/msb3508}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=268273}
\zmath{https://zbmath.org/?q=an:0281.20049}
\transl
\jour Math. USSR-Sb.
\yr 1970
\vol 12
\issue 2
\pages 213--220
\crossref{https://doi.org/10.1070/SM1970v012n02ABEH000917}


Linking options:
  • http://mi.mathnet.ru/eng/msb3508
  • http://mi.mathnet.ru/eng/msb/v125/i2/p214

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Manovtsev, “Inductive purities in Abelian groups”, Math. USSR-Sb., 25:3 (1975), 389–418  mathnet  crossref  mathscinet  zmath
    2. A. V. Ivanov, “A problem on Abelian groups”, Math. USSR-Sb., 34:4 (1978), 461–474  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:154
    Full text:46
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020